Rocky Mountain Journal of Mathematics

Enveloping $W*$-algebras

John Dauns

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 8, Number 4 (1978), 589-626.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129437

Digital Object Identifier
doi:10.1216/RMJ-1978-8-4-589

Mathematical Reviews number (MathSciNet)
MR513945

Zentralblatt MATH identifier
0398.22012

Citation

Dauns, John. Enveloping $W*$-algebras. Rocky Mountain J. Math. 8 (1978), no. 4, 589--626. doi:10.1216/RMJ-1978-8-4-589. https://projecteuclid.org/euclid.rmjm/1250129437


Export citation